RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Akhtyamov, Azamat Mukhtarovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 22

Number of views:
This page:2313
Abstract pages:7581
Full texts:1987
References:720
Akhtyamov, Azamat Mukhtarovich
Professor
Doctor of physico-mathematical sciences (2004)
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
Birth date: 31.03.1962
Phone: +7 (347) 273 66 35
E-mail:
Keywords: boundary conditions, eigenvalue boundary problems, natural frequencies.
UDC: 517.984.64, 517.984, 534.113
MSC: 34A55, 34B05, 34B07

Subject:

Identification of boundary conditions, Spectral Theory of operators, Eigenvalue bondary problems, Solid Mechanics, Mathematical methods in economics.

   
Main publications:
  1. Akhtyamov A.M., Mathematics for social scientists and economists, FIZMATLIT, Moscow, 2004
  2. Akhtyamov A.M., Theory of identification of boundary conditions, Gilem, Ufa, 2008
  3. Akhtyamov A.M., Theory of identification of boundary conditions and its applications, FIZMATLIT, Moscow, 2009
  4. Sadovnichy V.A., Sultanaev YA.T., Akhtyamov A.M., Inverse Sturm-Liouville problem with nonseparated boundary conditions, MGU, Moscow, 2009
  5. Akhtyamov A.M., Probability theory for socio-economic specialties, FIZMATLIT, Moscow, 1916

http://www.mathnet.ru/eng/person18259
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:https://zbmath.org/authors/?q=ai%3Aakhtyamov.azamat-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/328882
http://elibrary.ru/author_items.asp?authorid=16629
http://orcid.org/0000-0002-2080-6648
http://www.scopus.com/authid/detail.url?authorId=6602385765

Publications in Math-Net.Ru
2019
1. V. A. Sadovnichii, Ya. T. Sultanaev, A. M. Akhtyamov, “О конечности спектра краевых задач, заданных на геометрическом графе”, Tr. Mosk. Mat. Obs., 80:2 (2019),  147–156  mathnet
2018
2. V. A. Sadovnichii, A. M. Akhtyamov, Ya. T. Sultanaev, “Inverse problem for a differential operator with nonseparated boundary conditions”, Dokl. Akad. Nauk, 479:6 (2018),  616–619  mathnet  mathscinet  zmath  elib; Dokl. Math., 97:2 (2018), 181–183  isi  elib  scopus
3. I. М. Utyashev, A. M. Akhtyamov, “Determination of local inhomogeneity of the medium from the natural frequencies of string oscillations”, Proceedings of the Mavlyutov Institute of Mechanics, 13:4 (2018),  99–106  mathnet
4. A. M. Akhtyamov, I. М. Utyashev, “Restoration of the polynomial potential in the Sturm-Liouville problem”, Zhurnal SVMO, 20:2 (2018),  148–158  mathnet
5. A. M. Akhtyamov, Kh. R. Mamedov, E. N. Yilmazoglu, “Boundary inverse problem for star-shaped graph with different densities strings-edges”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 11:3 (2018),  5–17  mathnet  elib
2017
6. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for the diffusion operator with symmetric functions and general boundary conditions”, Eurasian Math. J., 8:1 (2017),  10–22  mathnet  isi
7. A. M. Akhtyamov, A. V. Mouftakhov, “Identification of non-decaying boundary conditions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 141 (2017),  3–12  mathnet  mathscinet
8. A. M. Akhtyamov, “On the Spectrum of an Odd-Order Differential Operator”, Mat. Zametki, 101:5 (2017),  643–646  mathnet  mathscinet  elib; Math. Notes, 101:5 (2017), 755–758  isi  scopus
9. A. M. Akhtyamov, I. М. Utyashev, “Restoration of the linear potential in the sturm-liouville problem”, Proceedings of the Mavlyutov Institute of Mechanics, 12:2 (2017),  152–156  mathnet
10. A. A. Aitbaeva, A. M. Akhtyamov, “Identification of the fixedness and loadedness of an end of an Euler–Bernoulli beam from its natural vibration frequencies”, Sib. Zh. Ind. Mat., 20:1 (2017),  3–10  mathnet  mathscinet  elib; J. Appl. Industr. Math., 11:1 (2017), 1–7  scopus
11. A. M. Akhtyamov, R. Y. Galimov, A. V. Mouftakhov, “Identification of boundary conditions at one of the ends of a segment”, Zhurnal SVMO, 19:3 (2017),  11–23  mathnet  elib
2016
12. A. M. Akhtyamov, Kh. R. Mamedov, “Uniqueness theorem for inverse sturm-liouville problem with nonseparated boundary conditions”, Proceedings of the Mavlyutov Institute of Mechanics, 11:2 (2016),  167–170  mathnet
13. I. М. Utyashev, A. M. Akhtyamov, “Identification of the string boundary conditions using natural frequencies”, Proceedings of the Mavlyutov Institute of Mechanics, 11:1 (2016),  38–52  mathnet
2015
14. A. M. Akhtyamov, R. R. Kumushbaev, “Identification of a polynomial in nonseparated boundary conditions in the case of a multiple zero eigenvalue”, Ufimsk. Mat. Zh., 7:1 (2015),  13–18  mathnet  mathscinet  elib; Ufa Math. J., 7:1 (2015), 13–18  isi  scopus
2013
15. A. M. Akhtyamov, A. V. Muftakhov, A. A. Akhtyamova, “On the determination of loading and fixing for one end of a rod according to its natural frequencies of oscillation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 3,  114–129  mathnet
2012
16. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Generalizations of Borg's uniqueness theorem to the case of nonseparated boundary conditions”, Eurasian Math. J., 3:4 (2012),  10–22  mathnet  mathscinet  zmath
17. A. M. Akhtyamov, A. V. Muftakhov, “Tikhonov well-posedness of the identification problem for fixing conditions for mechanical systems”, Sib. Zh. Ind. Mat., 15:4 (2012),  24–37  mathnet  mathscinet
18. A. M. Akhtyamov, A. V. Mouftakhov, “On the identification of nonseparated boundary conditions”, Zhurnal SVMO, 14:2 (2012),  40–47  mathnet
2011
19. A. M. Akhtyamov, E. V. Salyakhova, “Diagnosing cavity in the rod”, Zhurnal SVMO, 13:2 (2011),  47–56  mathnet
2010
20. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for an operator pencil with nonseparated boundary conditions”, Eurasian Math. J., 1:2 (2010),  5–16  mathnet  mathscinet  zmath
21. A. M. Akhtyamov, M. A. Zakharova, “Идентификация местоположения и коэффициента жёсткости пружины упругой опоры стержня”, Matem. Mod. Kraev. Zadachi, 1 (2010),  42–44  mathnet
22. A. M. Akhtyamov, A. R. Ayupova, “On solving the problem of diagnosing defects in a small cavity in the rod”, Zhurnal SVMO, 12:3 (2010),  37–42  mathnet
2008
23. A. M. Akhtyamov, S. F. Urmancheev, “Определение параметров твердого тела, прикрепленного к одному из концов балки, по собственным частотам колебаний”, Sib. Zh. Ind. Mat., 11:4 (2008),  19–24  mathnet; J. Appl. Industr. Math., 4:1 (2010), 1–5
2004
24. A. M. Akhtyamov, “On Coefficients of Eigenfunction Expansions for Boundary-Value Problems with Parameter in Boundary Conditions”, Mat. Zametki, 75:4 (2004),  493–506  mathnet  mathscinet  zmath  elib; Math. Notes, 75:4 (2004), 462–474  isi
2003
25. A. M. Akhtyamov, “On the Uniqueness of the Solution of an Inverse Spectral Problem”, Differ. Uravn., 39:8 (2003),  1011–1015  mathnet  mathscinet; Differ. Equ., 39:8 (2003), 1061–1066
2001
26. A. M. Akhtyamov, “Calculating the Coefficients of the Expansion in Derived Keldysh Chains for an Elliptic Problem with Parameter in the Boundary Condition”, Mat. Zametki, 69:4 (2001),  622–625  mathnet  mathscinet  zmath  elib; Math. Notes, 69:4 (2001), 567–570  isi
2000
27. A. M. Akhtyamov, “On uniqueness of boundary conditions regeneration by the spectrum”, Fundam. Prikl. Mat., 6:4 (2000),  995–1006  mathnet  mathscinet  zmath
28. A. M. Akhtyamov, “On the coefficients of expansions in eigenfunctions of a boundary value problem with a spectral parameter in the boundary conditions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 2,  13–18  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:2 (2000), 11–16
1999
29. A. M. Akhtyamov, “On the determination of a boundary condition from a finite set of eigenvalues”, Differ. Uravn., 35:8 (1999),  1127–1128  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1141–1143
1992
30. A. M. Akhtyamov, “Calculation of the coefficients of expansions in derivative chains of a spectral problem”, Mat. Zametki, 51:6 (1992),  137–139  mathnet  mathscinet  zmath; Math. Notes, 51:6 (1992), 618–619  isi

2019
31. A. I. Aptekarev, A. M. Akhtyamov, O. V. Besov, A. A. Vladimirov, B. S. Kashin, K. A. Mirzoev, S. N. Naboko, R. O. Oinarov, I. V. Sadovnichaya, A. M. Savchuk, A. G. Sergeev, V. D. Stepanov, Ya. T. Sultanaev, D. V. Treschev, I. A. Sheipak, “Андрей Андреевич Шкаликов (к семидесятилетию со дня рождения)”, Tr. Mosk. Mat. Obs., 80:2 (2019),  133–145  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020